# SDR FDEA201204111353

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852267
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT AREA LOWER SILL NEAR BS 1414 LOWER SECTION DAMAGED.  REPAIRED IAW EA F-5310-158036.  REPAIR IS CLASSIFIED AS MINOR.
